[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Help!!!!!!

I'm going out on a limb here, but this has happened to Eve, she would spike high after a infusion site change. What we did was to bolus an extra unit after the .5 prime(cannula prime). This worked for her. When she was at the doctors two weeks ago, we told her doctor about this and it was ok with her. She told us that sometime you have to prime the site with insulin or something like this. She also said that Eve may need more than the 1 unit and this was a YMMV thing. We also check Eve after 2 hour of doing this. The best thing to do is talk to your doctor before trying this.
Deborah mom to Eve 12
Dxed 5/3/96 pumping 5/21/99
Hi, I have been on the MM for a little over 2 months now and I have a problem with high BS every time I change my infusion site.  Any suggestions?
Daniela   email @ redacted